# SDR DALA2022110307129

- Difficulty date: November 1, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 92,851 hours, 24,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 EXIT SIGN 2L DOOR FALL OFF. CORRECTIVE ACTION: RESECURED EXIT 2L DOOR SIGN. (9162904)
